# SDR CALA2023073102372

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,583 hours, 32,496 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: D90ST2003000
- Condition: Unserviceable
- Location: Blue System Rese
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD B RSVR LO LVL ECAM. R&R LEVEL SWITCH IAW AMM 29-12-41-000-003-A. OPS CHECK OK. NO LEAKS NOTED AT THIS TIME PARTS USED:  31-2912-3-0002,QTY :1.
